# SDR USAA010408

- Difficulty date: March 20, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Link
- Condition: Corroded
- Location: Rt Wing
- Part time: 43,319 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LINK WITH 3 INCH DIAMETER FRETTING, RIGHT WING INBOARD DOG BONE LINK LUG ON AFT SIDE OF SPAR.  BLENDED AREA, DAMAGE TREATED AND PRIMED.  (M)
